# SDR SWAA2025100209477

- Difficulty date: August 28, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 58,011 hours, 33,767 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON KEELBEAM LOCATED BTW BS727 TO BS727A AND LBL7 AT AFT CARGO COMPARTMENT.  PERFORMED REPAIR ON KEEL BEAM LOCATED BTW BS727 TO BS727A AND LBL7 AT AFT CARGO COMPARTMENT IAW EA 25-153-02460-WIP1; EA 25-153-02460-WIP2 AND EA 25-153-02460.
